# SDR AALA201705059042

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 49,429 hours, 20,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN LEFT HAND SIDE EMERGENCY LIGHT COVER IN PASSENGER CABIN AT SEAT ROW 14. REPLACED LIGHT COVER PER AMM 33-51-01.
